# SDR SWAA2019021329521

- Difficulty date: February 1, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 40,356 hours, 20,456 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER CRACKED AT BS 663 AT INBOARD SIDE ABOVE THE EXHAUST CUTOUT.  REPAIRED BARRIER IAW SRM.
